# SDR 39LA2013011500001

- Difficulty date: January 15, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N116AZ
- Make and model: Skrsky S61N
- Aircraft serial: 61242
- Aircraft time: 27,477 hours, 74,430 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: AM5201611
- Condition: Blocked
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED, CLIMBING TO 9,000' AFT FUEL FILTER BYPASS LIGHT ILLUMINATED.  DIVERTED TO FOB FOR REPAIR. MONITORED FUEL PRESSURE ENTOUTE TO FOB. CHECKED EMERGENCY PROCEDURES IN CHECKLIST AND COMPLETED ITEMS.  R & R FOWARD AND AFT FUEL FILTERS IAW S-61 MM, REV 47, CH 28-20-7.
